Please use this identifier to cite or link to this item: http://ahro.austin.org.au/austinjspui/handle/1/13093
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCohney, Sen
dc.contributor.authorSavige, Judy Aen
dc.contributor.authorStewart, M Ren
dc.date.accessioned2015-05-16T02:52:29Z
dc.date.available2015-05-16T02:52:29Z
dc.date.issued1995-05-16en
dc.identifier.citationAmerican Journal of Nephrology; 15(2): 157-60en
dc.identifier.govdoc7733154en
dc.identifier.otherPUBMEDen
dc.identifier.urihttp://ahro.austin.org.au/austinjspui/handle/1/13093en
dc.description.abstractLupus anticoagulant has been described in association with many autoimmune disorders. Here we describe its occurrence in a patient with ANCA-associated microscopic polyarteritis with medium vessel involvement. A 62-year-old man presented with mononeuritis multiplex and abdominal pain and was demonstrated to have multiple aneurysms on visceral angiography, consistent with the diagnosis of medium vessel vasculitis or classical polyarteritis nodosa. In addition he had active tuberculosis. He developed a deep venous thrombosis at this admission and, on one occasion, had a prolonged APTT but this was not confirmed to be due to a lupus anticoagulant. Two years later when the patient was readmitted with fevers, headaches and nasal discharge, both ANCA and a lupus anticoagulant were demonstrated in his serum, although there was no evidence of a venous thrombosis. Six months later the patient was demonstrated for the first time to have dysmorphic urinary RBC consistent with glomerular bleeding; at the same time he developed a deep venous thrombosis. ANCA was still present, but the lupus anticoagulant could not be detected. The patient was treated with cyclophosphamide and prednisolone and a Greenfield filter inserted into his inferior vena cava.en
dc.language.isoenen
dc.subject.otherAntibodies, Antineutrophil Cytoplasmicen
dc.subject.otherAutoantibodies.analysisen
dc.subject.otherCyclophosphamide.therapeutic useen
dc.subject.otherHumansen
dc.subject.otherLupus Coagulation Inhibitor.analysisen
dc.subject.otherMaleen
dc.subject.otherMiddle Ageden
dc.subject.otherPolyarteritis Nodosa.complications.drug therapy.immunologyen
dc.subject.otherPrednisolone.therapeutic useen
dc.subject.otherThrombosis.complicationsen
dc.subject.otherTuberculosis, Pulmonary.complicationsen
dc.titleLupus anticoagulant in anti-neutrophil cytoplasmic antibody-associated polyarteritis.en
dc.typeJournal Articleen
dc.identifier.journaltitleAmerican journal of nephrologyen
dc.identifier.affiliationRenal Unit, Austin Hospital, Heidelberg, Vic., Australia.en
dc.description.pages157-60en
dc.relation.urlhttp://www.ncbi.nlm.nih.gov/pubmed/7733154en
Appears in Collections:Journal articles

Files in This Item:
There are no files associated with this item.


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.